Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What are the side effects of Lupikrill and how long can I continue taking these tablets ?

When I went for routine check up my doctor prescribed me ECOSPRIN AV 75.20 and LUPIKRILL saying that my blood cholesterol is slightly high. But now he has stopped the first tablet and asked to continue the lupikrill. Kindly advice me if to continue this tablet and are any side effects in taking this? My age : 61 Gender : Male
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  2793
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response

Thanks for the query

I tried my best to find out the exact contents of lupikrill but in vain. All I could get was that Lupikrill is an alternative form of medicine to bring down cholesterol. As I am an allopathic doctor I strongly advice you not to stop Ecosprin AV, it is a fantastic drug with a good side effect profile. Please take another opinion before stopping Ecosprin AV , it is a very essential drug to prevent strokes and heart attacks.

I hope I was of help

Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor